# SDR COEA2024052916708

- Difficulty date: May 18, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N708FX
- Make and model: Textrn 408
- Aircraft serial: 0004
- Aircraft time: 303 hours, 302 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257747 NR 5  DISCREPANCY: DURING A SCHEDULED MAINTENANCE INSPECTION, THE R/H NACELLE OUTBOARD SIDE LONGERON IS CRACKED IN BEND RADIUS UNDER THE ICE VANE ACTUATOR ATTACH POINTS.  REPLACED THE R/H LOWER AFT COWLING AND FORWARD INTAKE COWLING REF. C408 MM 71-10-15, 71-10-10. PN#S 7852120-15, 7852122-28.
